# SDR USAA000606

- Difficulty date: April 26, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTING/STABILIZER CRACKED 4.5 INCH, HORIZ STABILIZER CENTER SECTION AFT JACK SCREW.  REMOVED AND REPLACED FITTING/STABILIZER PER SRM 51-10-02.  (M)
